Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

92 Publications


2018 | Journal Article | IST-REx-ID: 5983 | OA
Theory of the rotating polaron: Spectrum and self-localization
E. Yakaboylu, B. Midya, A. Deuchert, N.K. Leopold, M. Lemeshko, Physical Review B 98 (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 6002 | OA
The Bogoliubov free energy functional I: Existence of minimizers and phase diagram
M.M. Napiórkowski, R. Reuvers, J.P. Solovej, Archive for Rational Mechanics and Analysis 229 (2018) 1037–1090.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 154 | OA
Stability of the 2+2 fermionic system with point interactions
T. Moser, R. Seiringer, Mathematical Physics Analysis and Geometry 21 (2018).
View | Files available | DOI
 

2018 | Conference Paper | IST-REx-ID: 11 | OA
Mean-field limits of particles in interaction with quantised radiation fields
N.K. Leopold, P. Pickl, in:, Springer, 2018, pp. 185–214.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 399 | OA
Calculation of the critical temperature of a dilute Bose gas in the Bogoliubov approximation
M.M. Napiórkowski, R. Reuvers, J. Solovej, EPL 121 (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 400 | OA
Persistence of translational symmetry in the BCS model with radial pair interaction
A. Deuchert, A. Geisinge, C. Hainzl, M. Loss, Annales Henri Poincare 19 (2018) 1507–1527.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 446 | OA
The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory
R. Frank, P. Nam, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 455 | OA
The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations
N.P. Benedikter, J. Sok, J. Solovej, Annales Henri Poincare 19 (2018) 1167–1214.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 739 | OA
A note on the validity of Bogoliubov correction to mean field dynamics
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 741 | OA
Stability of a fermionic N+1 particle system with point interactions
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications